+ Reply to Thread
Results 1 to 9 of 9
  1. #1
    Join Date
    Aug 2008
    Posts
    2,243
    Thanks
    304
    Thanked
    77
    Reviews
    0
    Achievements:Topaz Star - 500 postsAmber Star - 2,000 posts

    Default Pristiq anyone?

    Is anyone taking pristiq and having weight gain as a side effect?

  2. #2
    Join Date
    Aug 2008
    Posts
    2,243
    Thanks
    304
    Thanked
    77
    Reviews
    0
    Achievements:Topaz Star - 500 postsAmber Star - 2,000 posts
    bump....

  3. #3
    Join Date
    Sep 2009
    Location
    Western Sydney
    Posts
    528
    Thanks
    112
    Thanked
    63
    Reviews
    15
    Achievements:Topaz Star - 500 posts
    Hi sunshinebub,

    I was taking pristiq for nearly a year & never had weight gain as a side effect.

    HTH

  4. The Following User Says Thank You to ~Lost In The Fifties~ For This Useful Post:

    sunshinebub  (08-01-2012)

  5. #4
    Join Date
    Aug 2008
    Posts
    2,243
    Thanks
    304
    Thanked
    77
    Reviews
    0
    Achievements:Topaz Star - 500 postsAmber Star - 2,000 posts
    Thanks, were you happy with how it worked for you? I've been taking it for 8 weeks and can see a big difference in how I feel, no side effects but I've put on a little weight, but I do think its because of my lifestyle (needs changing) and not the med....

    Anyone else???

  6. #5
    Join Date
    Sep 2009
    Location
    Western Sydney
    Posts
    528
    Thanks
    112
    Thanked
    63
    Reviews
    15
    Achievements:Topaz Star - 500 posts
    Quote Originally Posted by sunshinebub View Post
    Thanks, were you happy with how it worked for you? I've been taking it for 8 weeks and can see a big difference in how I feel, no side effects but I've put on a little weight, but I do think its because of my lifestyle (needs changing) and not the med....
    I actually found it made me feel worse, made me really angry, i really didn't enjoy it. I ended up just weaning myself off them, no point putting something in my body that makes no difference. I can relate to the weight gain from abad lifestyle, not due to the tablets.

  7. #6
    Join Date
    Feb 2011
    Posts
    1,064
    Thanks
    213
    Thanked
    357
    Reviews
    5
    Achievements:Topaz Star - 500 posts
    Hi, I've been on Pristiq for a while and can't say I've put on weight from them. I've maybe put on a kilo the past month but that's from being lazy and not going to the gym. As well as way too much chocolate.


    P.s my doctor reccommended them specifically as they are supposed to be 'weight neutral' and don't have an effect on libido either.
    Last edited by CakeyLoaf; 08-01-2012 at 11:46. Reason: Typo- as not as5

  8. #7
    Join Date
    Sep 2010
    Posts
    5,530
    Thanks
    377
    Thanked
    1,526
    Reviews
    7
    Achievements:Topaz Star - 500 postsAmber Star - 2,000 postsAmethyst Star - 5,000 posts
    Quote Originally Posted by CakeyLoaf View Post
    Hi, I've been on Pristiq for a while and can't say I've put on weight from them. I've maybe put on a kilo the past month but that's from being lazy and not going to the gym. As well as way too much chocolate.


    P.s my doctor reccommended them specifically as they are supposed to be 'weight neutral' and don't have an effect on libido either.
    I'm on them too - loss of libido is one thing I have noticed recently - thought it must be a side effect. Guess not!

    OP I have been gaining weight, but I figured that's due to lifestyle, can't say if it's from the meds.

  9. #8
    Join Date
    Aug 2008
    Posts
    2,243
    Thanks
    304
    Thanked
    77
    Reviews
    0
    Achievements:Topaz Star - 500 postsAmber Star - 2,000 posts
    I'm definately thinking it's my diet etc that is putting on the weight

  10. #9
    BarefootedMumma's Avatar
    BarefootedMumma is offline Aiming to be in the top 10 busiest users one week.
    Join Date
    May 2010
    Location
    The Kitchen
    Posts
    2,241
    Thanks
    120
    Thanked
    290
    Reviews
    0
    Achievements:Topaz Star - 500 postsAmber Star - 2,000 posts
    DH Was on Pristiq for about 3 months but actually found it a huge appetite suppressant and lost weight for the first time ever.

    But that was the ONLY effect it had on him.


 

Similar Threads

  1. Anyone taking pristiq?? Anxiety etc
    By teagan88 in forum Second Trimester Chat
    Replies: 8
    Last Post: 09-03-2013, 12:53
  2. Pristiq
    By HarvestMoon in forum General depression and blues
    Replies: 4
    Last Post: 06-06-2012, 21:12

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
free weekly newsletters | sign up now!
who are these people who write great posts? meet our hubbub authors!
Learn how you can contribute to the hubbub!

reviews
learn how you can become a reviewer!

competitions

forum - chatting now
christmas gift guidesee all Red Stocking
Mother and Baby Shop
Save $$$ during our Christmas Sale Mother and Baby Shop
Great prices on Schoenhut kids pianos, toys, baby clothing as well as big brands like Pigeon, NUK, Cherub Baby and many more. Sale starts on 1 November 2016 and ends on the 27 December 2016. Hurry! Place your order today!
sales & new stuffsee all
The Health Hub
Give a new mum a fitness boost for Christmas & New Year. Studio-based, small group training sessions - cardio, strength, core, Pilates & boxing. Choice of 16 hrs per week, flexible-arrival feature - bubs & kids welcome! Gift vouchers available.
featured supporter
Life Fertility
Life Fertility Clinic is a boutique fertility clinic located in Spring Hill, Brisbane. Our dedicated fertility and IVF specialists offer professional, holistic, personalised options for the treatment of each patient’s specific needs.
gotcha
X

Pregnant for the first-time?

Not sure where to start? We can help!

Our Insider Programs for pregnancy first-timers will lead you step-by-step through the 14 Pregnancy Must Dos!